Families of min-stable multivariate exponential and multivariate extreme value distributions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Families of min-stable multivariate exponential and multivariate extreme value distributions

TitleFamilies of min-stable multivariate exponential and multivariate extreme value distributions
Publication TypeJournal Article
Year of Publication1990
AuthorsJoe, H
JournalStatistics & Probability Letters
Volume9
Pagination75-81
Date PublishedJAN
ISSN0167-7152
DOI10.1016/0167-7152(90)90098-R